Could Get a Little Bumpy Around these Parts

 

So, I went to the doctor today. She has put me on prednisone which is the two medications I hate the most in the world. Prednisone makes me have crazy thoughts, makes me very grumpy and for some reason, I have trouble eating whilst taking it. I get all the bad side effects and not the one I might actually enjoy. In the past, large doses have messed so much with my blood sugar that I ended up on insulin until I could taper off of it. At least it is only a 5-day course. I am sick of being so sick and I am ready to feel better.

The prednisone is only a short-term plan. I have to go back to see my GI doctor with the hope that I can get on to Remicade with is a biologic medication that treats Crohn’s and Ulcerative Colitis. In the past, pharmacare would not pay for it but it seems they have loosened up some of the restrictions.

Mostly, I feel sorry for Deb. I get really, really bitchy and moody taking prednisone. At least I have some ativan to help keep it somewhat under control!

Advertisements
Published in: on November 25, 2013 at 4:51 pm  Comments (2)  
Tags: , ,

The URI to TrackBack this entry is: https://shihtzustaff.wordpress.com/2013/11/25/could-get-a-little-bumpy-around-these-parts/trackback/

RSS feed for comments on this post.

2 CommentsLeave a comment

  1. It’ll all be fine, Babe.

  2. It’s tough being our age too, I can’t imagine that this helps. Hormones running wild and Prednisone! Poor you, my heart goes out to you.


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: